# SDR UHLA2012041700129

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 7,955 hours, 6,223 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT FL410 RECEIVED EICAS MASTER WARNING "DOOR PAX FWD OPEN" PRESSURIZATION CONTINUED NORMAL, QRH COMPLIED WITH, MESSAGE EXTINGUISHED WHILE DESCENDING THROUGH FL190.  FWD PAX DOOR WAS CLEANED AND LUBED AS REQUIRED, OPS CHECK GOOD IAW EMB 170 AMM 52-11-00.  CHECKS GOOD.
